# SDR COMA0360149

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 22,660 hours, 21,730 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5885 FLAPS FAIL CAUTION DURING TAXI.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
